| Model Number |
4677 |
| Medical Device Problem Codes |
Failure to Capture (1081); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) exhibited a loss of capture on this left ventricular (lv) lead.The patient was seen in office on (b)(6) 2026, and the threshold was in range at that time.Technical services (ts) reviewed the presenting electrogram (egm) and observed varying morphologies.Ts suspected there may be a positional component effecting threshold value.Ts recommended further evaluation in clinic.This lv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.